# SDR DXTA2022061563940

- Difficulty date: June 14, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 120
- Aircraft serial: 6800057
- Aircraft time: 14,309 hours, 9,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Loose
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: FORWARD FACING EMERGENCY EXIT SIGN LIGHT ON BULKHEAD ABOVE SEAT 9 HEADREST IS INOPERATIVE.// SIGNOFF// UPON INSPECTION, FOUND THE PIN ON ONE OF THE PIN SPLICES TO THE EMERGENCY EXIT SIGN ON THE FWD FACING LH LAV PARTITION TO BE LOOSE, CAUING THE LIGHT TO FLICKER ON AND OFF. RE-PINNED THE WIRE AND PERFORMED OPS CHECK OF THE EMGERENCY LIGHT. OPS CHECK GOOD. ALL WORK ACCOMPLISHED REF. CE680 SPM 20-30-25.
